# SDR ASAA2018012923331

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 42,505 hours, 12,741 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA249074C
- Condition: Failed
- Part time: 19,052 hours, 5,565 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE AIRBORNE, ACCOMPLISHED QRH 12.10 FOLLOWED BY 12.2 DISCOVERED CROSSFEED VALVE CIRCUIT BREAKER POPPED. UNABLE TO BALANCE FUEL AND LANDING WITH LESS THAN 1000 USABLE POUNDS WITH 7000 SPLIT, USED CAPTAIN'S AUTHORITY TO RESET THE CIRCUIT BREAKER AIRBORNE AFTER IT RESET, CROSSFEED VALVE WORKED NORMALLY FOR REMAINDER OF FLIGHT.  ACFT GROUNDED. INSPECTED CIRCUIT BREAKER PANEL, CREW HAD RESET CIRCUIT BREAKER,  INSPECTED THE  CIRCUIT BREAKER IAW AMM 20-60-01. NO DEFECTS NOTED AT THIS TIME. AS PRECAUTION, REPLACED CROSSFEED VALVE ACTUATOR IAW AMM 28-22-21. PERFORMED GROUND VERIFICATION OF CROSSFEED VALVE IAW AMM 28-22-21, GROUND VERIFICATION SUCCESSFUL.
